Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm quite a moody girl with sometimes a bad temper. I've never suffered from depression or anything like that. But I am b*tchy.

I was afraid that Accutane might boost up some of my moodiness...get those anger rushes.

Well funny thing is, I noticed the total opposite. lol. I've been taking this for 3 days(I don't know if it's too soon), & i've noticed that it made me feel mellowed out. A little calmer than usual.

Heck, how can it make anyone moody/depressed if this thing is going to give you clear skin in a few months. lol :dance:

Share this post


Link to post
Share on other sites

Depends, was it your acne that was making you bitchy? Why were you bitchy all the time? Maybe you should look into that as it must be personality, as I really don't think it's the drug that is doing it, but your psychological perception of yourself because you're taking the drug. Just my opinion.

The only thing I've found is that around that time of the month I seem to be a little more prone to PMS, as I never had problems before and now I can tell that things bother me more than they used to. But I'm aware of it and I try not to let it be a factor.

Maybe you can let this experience be a way of soul searching and start becoming a happier person more often! I never understood the need for a person to be bitchy all the time.

Share this post


Link to post
Share on other sites

No, the acne doesn't.

When I PMS i'm a devil. :evil:

I don't know what makes me. But I have an idea of what it can be. I'm thinking of seeing a therapist too.

But I noticed that the med. hasn't boost it up.

Share this post


Link to post
Share on other sites

[attachmentid=6166]Hey! I just wanted to tell you that I have Bipolar type 2 and I'm scared but It's also an advantage because I've learned to really pay attention to myself mentally. I was undiagnosed for a long time so I feel bad things coming on. Self taught I guess. I've been pretty much fine since December and my Derm asked me if I wanted to take Accutane. I said "I CAN'T TAKE IT! ?" he said "WHY???" I said "because I'm bipolar!" like, what's wrong wit choo....sssshhh! My Psychiatrist said it was fine! I said 'well good'! Now I'm thrilled. I'm on meds for my Bipolar and I feel fun again and now I might have awesome skin. I'm 32 and I've had acne since I was 14 so I am deeply hoping my situation works. After my second day on the Accutane, I saw my left cheek in the mirror as I was brushing my teeth. I was curious about it but in denial because it looked to be smooth like a sheet of paper. Later on when I was washing my face in the shower i felt it and I almost started crying. So as long as your not on the phone with a hotline, wanting to be in the hospital rather than home, or worse, scaring people who love you, then you aaight! Just don't beat anyone up with a loaf of bread in the supermarket or something because as every woman knows, THAT'S bitchy PMS not depression! ;)

post-44244-1159645878_thumb.jpg

post-44244-1159645878_thumb.jpg

Share this post


Link to post
Share on other sites

Its been THREE DAYS, it is WAY too early to determine how Accutane will affect your temperment.

At the end of my Tane treatment I began to experience wild mood swings. It can happen.

Share this post


Link to post
Share on other sites

I agree with Spezza. It's hard to judge when the drug hasn't properly built up in your system. 3 days can start to show effects, but they can change drastically and in any direction. I've been told by some that it makes them angry, moody, irritable, some not at all, and I've heard just the opposite by others. The one thing I have concluded is that you don't know which one you'll be until you've been on it a while. Usually it's a tipoff when others have started to comment on your personality.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×